# SDR COMA0660726

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 32,005 hours, 29,730 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 815
- Condition: Faulty
- Location: E&E Bay
- Part time: 9,309 hours, 8,183 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4966 - RECEIVED A FLAP FAIL CAUTION AT 20 DEGREE FLAP SETTING DURING CVG APPROACH.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
